# SDR AMTA200501223

- Difficulty date: December 14, 2005
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Strut
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON DRAG STRUT AFT INBOARD LUG FOUND WITH CORROSION AS PER W/C 554I5406.  CORROSION REMOVED AND FABRICATION OF BUSHING CARRIED OUT AS PER REPAIR CARD R056 AND EER 11664 LOG PAGE 756294 ALSO SEE MACH NR 5410/759, WO NR 288222 NRC 3083.  (M)
